# SDR CA030227003

- Difficulty date: February 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,311 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SPECIAL INSPECTION, PART OF A FLEET INSPECTION OF ALL LANDING GEAR ACTUATORS . THE LANDING GEAR WAS TESTED DURING THE TEST THE NOSE GEAR ACTUATOR WAS SQUEAKING DURING THE EXTENSION CYCLE. THEACTUATOR WAS REMOVED FROM THE AIRCRAFT. WITH FURTHER INSPECTION WE FOUND THAT THE ACTUATOR MAKES AGRINDING SOUND WHEN TURN BY HAND AND THE NUT MOVES SMOOTHLY FOR 3/4  OF A TURN, THEN TAKES A SMALL STEP BACK BEFORE CONTINUING TO MOVE SMOOTHLY. THIS ACTUATOR ONLY HAD 811 CYCLES SINCE OVERHAUL WITH ANORMAL TBO OF 7500 CYCLES.THE ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
